On the Stability of Semilinear Nonautonomous Evolution Equations in Banach Spaces and Its Application to Strongly Parabolic Equations

Authors

  • Manh Hung Nguyen
  • Thi Loan Tran

Abstract

The paper is concerned with the exponential stability of the zero solution of strongly nonautonomous parabolic equations. Conditions are found on time-dependent coefficients of a parabolic equation under which its solutions converge exponentially to 0 as t → ∞.

Published

25.12.2002

Issue

Section

Short communications

How to Cite

Nguyen, Manh Hung, and Thi Loan Tran. “On the Stability of Semilinear Nonautonomous Evolution Equations in Banach Spaces and Its Application to Strongly Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 12, Dec. 2002, pp. 1714-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4212.